# SDR 2013FA0000599

- Difficulty date: October 21, 2013
- Submitted: October 21, 2013
- Operation: General aviation
- Aircraft: N3804X
- Make and model: Beech V35B
- Aircraft serial: D10358
- Aircraft time: 3,443 hours
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Line
- Condition: Corroded
- Location: Zone 100
- Part time: 3,443 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

ENGINE WOULD START AND RUN USING ELECTRIC BOOST PUMP, BUT QUIT WHEN RUNNING ON THE ENGINE PUMP ALONE.  ENGINE PUMP REPLACED WITH THE SAME SYMPTOMS NOTED.   EXPOSED FUEL PLUMBING BETWEEN THE BOOST PUMP AND THE FIREWALL, AND A SEVERE LEAK WAS NOTED IN MAIN FUEL LINE.   LEAK CAUSED BY ABRASION AND ELECTROLYTIC CORROSION OF THE ALUMINUM FUEL LINE CAUSE BY CONTACT WITH THE STEEL REENFORCING WIRE ON A CABIN VENTILATION HOSE.
